RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Strukova, Irina Igorevna

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:216
Abstract pages:1361
Full texts:479
References:232
E-mail:

http://www.mathnet.ru/eng/person76966
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. A. G. Baskakov, V. E. Strukov, I. I. Strukova, “On the almost periodic at infinity functions from homogeneous spaces”, Probl. Anal. Issues Anal., 7(25):2 (2018),  3–19  mathnet  isi  elib
2. A. G. Baskakov, I. I. Strukova, I. A. Trishina, “Solutions almost periodic at infinity to differential equations with unbounded operator coefficients”, Sibirsk. Mat. Zh., 59:2 (2018),  293–308  mathnet  elib; Siberian Math. J., 59:2 (2018), 231–242  isi  scopus
2017
3. I. I. Strukova, “Harmonic analysis of periodic at infinity functions from Stepanov spaces”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 17:2 (2017),  172–182  mathnet  elib
4. I. I. Strukova, “Harmonic analysis of periodic at infinity functions in homogeneous spaces”, Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2017, 2(39),  29–38  mathnet
2016
5. A. Baskakov, I. Strukova, “Harmonic analysis of functions periodic at infinity”, Eurasian Math. J., 7:4 (2016),  9–29  mathnet  isi
6. I. I. Strukova, “On Wiener's Theorem for functions periodic at infinity”, Sibirsk. Mat. Zh., 57:1 (2016),  186–198  mathnet  mathscinet  elib; Siberian Math. J., 57:1 (2016), 145–154  isi  scopus
2014
7. I. I. Strukova, “About harmonic analysis of periodic at infinity functions”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 14:1 (2014),  28–38  mathnet
8. I. I. Strukova, “Harmonic Analysis of Periodic Vectors and Periodic at Infinity Functions”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 14:1 (2014),  98–111  mathnet; J. Math. Sci., 211:6 (2015), 874–885
2013
9. I. I. Strukova, “Wiener's theorem for periodic at infinity functions with summable weighted Fourier series”, Ufimsk. Mat. Zh., 5:3 (2013),  144–152  mathnet  elib; Ufa Math. J., 5:3 (2013), 140–148
2012
10. I. I. Strukova, “Wiener's theorem for periodic at infinity functions”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 12:4 (2012),  34–41  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019